BibTeX record journals/jsyml/Buechler85a

download as .bib file

@article{DBLP:journals/jsyml/Buechler85a,
  author    = {Steven Buechler},
  title     = {One Theorem of Zil'ber's on Strongly Minimal Sets},
  journal   = {J. Symb. Log.},
  volume    = {50},
  number    = {4},
  pages     = {1054--1061},
  year      = {1985},
  url       = {https://doi.org/10.2307/2273990},
  doi       = {10.2307/2273990},
  timestamp = {Sun, 28 May 2017 13:21:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jsyml/Buechler85a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier